Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Discrete Mathematics
    Year: 2016
    Volume: 339
    Number: 1
    DBLP: db/journals/dm/dm339.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 331  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Sergio Bermudo, José M. Rodríguez, Omar Rosario, Jose Maria Sigarreta.
    Small values of the hyperbolicity constant in graphs.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Conference paper
    Takuro Abe, Michael Cuntz, Hiraku Kawanoue, Takeshi Nozawa.
    Non-recursive freeness and non-rigidity.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Conference paper
    Udo Ott.
    A generalization of a cyclotomic family of partial difference sets given by Fernández-Alcober, Kwashira and Martínez.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Wei Li, Huangsheng Yu, Dianhua Wu.
    Bounds and constructions for optimal (n, {3, 5}, ?
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Huan Xiong.
    On the largest size of (t, t+1, ..., t+p)-core partitions.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Mitre Costa Dourado, Rodolfo Alves de Oliveira, Fábio Protti, Dieter Rautenbach.
    On the geodetic iteration number of distance-hereditary graphs.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Anna Galluccio, Claudio Gentile.
    The stable set polytope of icosahedral graphs.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Aaron Robertson, Caitlin Cremin, Will Daniel, Quer Xiang.
    Intermingled ascending wave m-sets.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Stephen W. Drury, Huiqiu Lin.
    Colorings and spectral radius of digraphs.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Journal article
    Chuanqi Xiao, Haiyan Chen.
    Kekulé structures of square-hexagonal chains and the Hosoya index of caterpillar trees.
    Discrete Mathematics 2016, Volume 339 (0) 2016
    Show item 1 to 10 of 331  

    Your query returned 331 matches in the database.